MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3544650
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report contains supplemental information for mentor psr reference number (b)(4).Upon receipt by mentor, the device contained clear gel.White material was observed within the device and gel and brown material on the shell surface.Upon receipt the device was severely rented.Because the authorization for return and examination of medical device form was not signed and/or returned to mentor, pe was precluded from further evaluating the device.No other anomalies were discovered.Complaint was confirmed.Rupture is a known complication associated with these devices and is referenced in our product insert data sheet; however, complaint trends for mentor devices will continue to be monitored by quality assurance.Mentor performs 100% inspection and testing of all devices prior to release.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: left rupture.(b)(4).
 
Event or Problem Description
This report contains supplemental information for mentor psr reference number (b)(4).It was reported that a (b)(6) year-old female patient underwent primary breast augmentation with a 650cc mentor memorygel breast implant and experienced breast implant rupture on her left side postoperatively.As a result, the device was explanted on (b)(6) 2017.On (b)(6) 2020, mentor became aware that patient replacement surgery on (b)(6) 2020.Upon further clarification request, on (b)(6) 2020, mentor became aware that the explant was on (b)(6) 2017.
 
Additional Manufacturer Narrative
On november 12, 2020, mentor became aware that device return information under fields d10 were incorrectly reported as not returned under the previous submission.It has been corrected on this form.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor became aware that field g3 was mistakenly left blank under the previous submissions.It has been corrected as "is report source health professional" has been selected on this form.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10829245
Report Number1645337-2020-14482
Device Sequence Number13928676
Product Code FTR
UDI-Device Identifier00081317001140
UDI-Public00081317001140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number3544650
Device Catalogue Number3544650
Device Lot Number6706172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
11/16/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date11/12/2020
11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR